MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROVENA MIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 PROVENA MIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one side of the 3f provena midline introducer broke off while in the patient.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a sheath detaching from a t-handle is confirmed; however, the exact cause is unknown.One photograph of a 3.5 fr microintroducer sheath was returned for evaluation.An initial visual observation of the photograph showed a split sheath of a microintroducer and one half of the t-handle was observed to be detached from the split sheath.The other half of the introducer was observed to be intact.No details of the break site of the sheath or the t-handle could be discerned from the returned photograph.Use residue was observed on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PROVENA MIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22398615
Report Number3006260740-2025-04521
Device Sequence Number4799771
Product Code PND
UDI-Device Identifier00801741154003
UDI-Public(01)00801741154003(11)250407(17)260131(10)REKP1360
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue NumberS4153108BDP
Device Lot NumberREKP1360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown